# SDR UHLA201605230316

- Difficulty date: May 23, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 23,996 hours, 14,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT INBD SEAT TRACK FRAMES 18 - 19.  REMOVED CORROSION BY CUTOUT AND INSTALLED FILLER & DOUBLER IAW SRM 53-10-10-R01.
